# SDR DALA2016110108088

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 110,972 hours, 13,689 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED STRONG ODOR OF SMOKE FROM UPPER DECK NUMBER ONE OVEN.  THE OVEN CARRIER WAS REMOVED AND A HAND TOWEL WAS FOUND INSIDE AND VERIFIED TO BE THE SOURCE OF THE SMOKE ODOR.  THE OVEN AND CONTROLLER WERE REPLACED.
